Opuscula Math. 33, no. 1 (2013), 163-173
http://dx.doi.org/10.7494/OpMath.2013.33.1.163

 
Opuscula Mathematica

Some efficient seventh-order derivative-free families in root-finding

Fazlollah Soleymani

Abstract. The interest in efficient root-finding iterations is nowadays growing and influenced by the widespread use of high-speed computers. On the other hand, the calculation of derivatives is often hard, when the problems are formulated in terms of nonlinear equations and as a result, the importance of derivative-free methods emerges. For these reasons, some efficient three-step families of iterations for solving nonlinear equations are suggested, where the analytical proofs show their seventh-order error equations consuming only four function evaluations per iteration. We employ hard numerical test problems to illustrate the accuracy of the new methods from the families.

Keywords: numerical analysis, derivative-free families, order, iterative methods.

Mathematics Subject Classification: 65H05.

Full text (pdf)

  • Fazlollah Soleymani
  • Islamic Azad University, Department of Mathematics, Zahedan Branch, Zahedan, Iran
  • Received: 2012-03-06.
  • Revised: 2012-06-01.
  • Accepted: 2012-06-14.
Opuscula Mathematica - cover

Cite this article as:
Fazlollah Soleymani, Some efficient seventh-order derivative-free families in root-finding, Opuscula Math. 33, no. 1 (2013), 163-173, http://dx.doi.org/10.7494/OpMath.2013.33.1.163

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.